EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIII, No. 27, pp. 47–56 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On hypoellipticity in ${\cal G}$

M. Nedeljkov and S. Pilipovic

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Yugoslavia

Abstract: We give a condition of sufficiency for the hypoellipticity of a family of equations with constant coefficients satisfied prescribed power growth rate with respect to $\varepsilon\in (0,1).$ The framework is Colombeau algebra of generalized functions.

Keywords: hypoellipticity, Colombeau generalized functions

Classification (MSC2000): 35H10, 46F30

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Sep 2002. This page was last modified: 20 Jun 2011.

© 2002 Mathematical Institute of the Serbian Academy of Science and Arts
© 2002–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition